Qualitative behavior of a generalized Emden-Fowler differential system

Lynn H. Erbe; Zhong Chao Liang

Czechoslovak Mathematical Journal (1991)

  • Volume: 41, Issue: 3, page 454-466
  • ISSN: 0011-4642

How to cite

top

Erbe, Lynn H., and Liang, Zhong Chao. "Qualitative behavior of a generalized Emden-Fowler differential system." Czechoslovak Mathematical Journal 41.3 (1991): 454-466. <http://eudml.org/doc/13944>.

@article{Erbe1991,
author = {Erbe, Lynn H., Liang, Zhong Chao},
journal = {Czechoslovak Mathematical Journal},
keywords = {two-dimensional nonlinear system; oscillatory; bounded; asymptotically periodic; orbits},
language = {eng},
number = {3},
pages = {454-466},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Qualitative behavior of a generalized Emden-Fowler differential system},
url = {http://eudml.org/doc/13944},
volume = {41},
year = {1991},
}

TY - JOUR
AU - Erbe, Lynn H.
AU - Liang, Zhong Chao
TI - Qualitative behavior of a generalized Emden-Fowler differential system
JO - Czechoslovak Mathematical Journal
PY - 1991
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 41
IS - 3
SP - 454
EP - 466
LA - eng
KW - two-dimensional nonlinear system; oscillatory; bounded; asymptotically periodic; orbits
UR - http://eudml.org/doc/13944
ER -

References

top
  1. Bhatia N. P., 10.1016/0022-247X(66)90102-8, J. Math. Anal. Appl. 15 (1966), 442-446. (1966) Zbl0144.11104MR0203164DOI10.1016/0022-247X(66)90102-8
  2. Bihari I., 10.1007/BF02020315, Acta Math. Hungar. 8 (1957), 261 - 278. (1957) Zbl0097.29301MR0094516DOI10.1007/BF02020315
  3. Hatvani L., On the asymptotic behavior of solutions of ( p ( t ) x ' ) ' + q ( t ) f ( x ) = 0 , Publ. Math. Debrecen 19 (1972), 225-237. (1972) MR0326064
  4. Kwong Man Kam, Wong J. S. W., Oscillation of Emden-Fowler Systems, Diff. Integ. Eqs. 1(1988), 133-141. (1988) Zbl0715.34059MR0922556
  5. Kroopnik A., 10.1016/0022-247X(78)90110-5, J. Math. Anal. Appl. 63 (1978), 141-144. (1978) MR0466747DOI10.1016/0022-247X(78)90110-5
  6. Liang Z., Asymptotic character of the solutions of a class of second order nonlinear differential equations, Shuxue Jinzhan 9 (1966), 251 - 264. MR 38#4767. (1966) MR0236472
  7. Liang Z., 10.1090/S0002-9939-1987-0877042-9, Proc. Amer. Math. Soc. 99 (1987), 693-699. (1987) Zbl0625.34048MR0877042DOI10.1090/S0002-9939-1987-0877042-9
  8. Liang Z., Necessary and sufficient conditions of the stability for a class of second order nonlinear oscillations, Funkcial. Ekvac. 30 (1987), 45-55. (1987) Zbl0638.34030MR0915260
  9. Petty C. M., Johnson W. E., 10.1137/0504026, SIAM J. Math. Anal. 4 (1973), 269-282. (1973) Zbl0256.34002MR0335947DOI10.1137/0504026
  10. Utz W. R., Properties of solutions of u ' ' + g ( t ) u 2 n - 1 = 0 , Monatsh. Math. 66 (1962), 55-60. (1962) Zbl0101.30603MR0138834
  11. Wong J. S. W., Burton T. A., Some properties of solutions of u ' ' ( t ) + a ( t ) f ( u ) g ( u ' ) = 0 . (II), Monatsh. Math. 69 (1965), 368-374. (1965) Zbl0142.06402MR0186885
  12. Wong J. S. W., Some properties of solutions of u ' ' ( t ) + a ( t ) f ( u ) g ( u ' ) = 0 . (III), SIAM J. Appl. Math. 14(1966), 209-214. (1966) Zbl0143.31803MR0203167
  13. Wong J. S. W., Boundedness theorems of solutions of u ' ' ( t ) + a ( t ) f ( u ) g ( u ' ) = 0 . (IV), Enseign. Math. 13 (1967), 157-165. (1967) Zbl0165.42003MR0234059
  14. Wong J. S. W., 10.1137/1017036, SIAM Rev. 17 (1975), 339-360. (1975) Zbl0295.34026MR0367368DOI10.1137/1017036
  15. Yoshizawa T., Stability theory by Liapunov's second method, Math. Soc. Japan, Tokyo, 1966. (1966) Zbl0144.10802MR0208086

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.